A 31-year-old female asked:
Disclaimer

when i drink caffeine on levothyroxine, even after hours of taking my pill i get the fogginess feeling... should i cut all caffeine out?

1 doctor answer
Dr. Joseph Mathews
15 years experience Endocrinology
That's Unusual: And i don't have a good reason to explain your situation, but i would try to cut out caffeine and see how you feel.
Answered on May 23, 2015
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old female asked:
Dr. Ruth Seaman
25 years experience Psychiatry
You arent going to..: You aren't going to like my suggestion....Stop the caffeine. Good question for the prescribing physician. Might require a bit of research unless the ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Robert Grindstaff
37 years experience Addiction Medicine
Possibly: but not recommended as the newborn may exhibit the symptoms of caffeine withdrawal and be fussy and irritable at birth. this could be mistaken for ot ... Read More
A 27-year-old male asked:
Dr. Alan Wartenberg
48 years experience Addiction Medicine
Hard to say: but people with paradoxical reactions to stimulants may have one of the conditions that are specifically treatable with stimulants, such as attention ... Read More
1
1 thank
A 41-year-old member asked:
Dr. R Sangal
Dr. R Sangal answered
42 years experience Sleep Medicine
Monster is caffeine: Like nodoz, the active stimulant in monster is caffeine. Unlike nodoz, monster does not list the amount of caffeine, which makes it a potentially dang ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month